# SDR ZZDA2007276

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2587
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LANYARD SLIDE PIN OUT.  REMOVED AND REPLACED L1 SLIDE REF M/M 26-61.
